A rigidity theorem for manifolds without conjugate points

Christopher B. Croke, Bruce Kleiner

Research output: Contribution to journalArticle

Abstract

In this paper we show that some nonsimply connected manifolds without conjugate points exhibit rigidity phenomena similar to that studied in [BGS, section I.5]. This is a companion paper to [CrKl1] that deals with the simply connected case. In particular, we show that one cannot make a nontrivial, compactly supported, change to a complete flat metric without introducing conjugate points.

Original languageEnglish (US)
Pages (from-to)813-829
Number of pages17
JournalErgodic Theory and Dynamical Systems
Volume18
Issue number4
DOIs
StatePublished - Aug 1998

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A rigidity theorem for manifolds without conjugate points'. Together they form a unique fingerprint.

Cite this